Alert archive / Pennsylvania / Flash Flood Warnings in 2016
Flash Flood Warning 17, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jun 16, 2016, 7:59 PM EDT for Clarion County, Forest County, Venango County, Pennsylvania. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2016, 7:59 PM EDT (23:59 UTC)
- Expired
- Jun 16, 2016, 11:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clarion County, PA, Forest County, PA, Venango County, PA
The radar
The Pittsburgh radar (KPBZ), 117 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 8:38 PM EDT | FLASH FLOOD | 1 Nw Leeper, PA | ROUTE 36 FLOODED OUT NORTH OF LEEPER |
| Jun 16, 9:10 PM EDT | FLASH FLOOD | Leeper, PA | MULTIPLE AREAS OF ROUTE 36 ARE FLOODED OUT NEAR ROUTE 66 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 12.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 645 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
507
WGUS51 KPBZ 162359
FFWPBZ
PAC031-053-121-170300-
/O.NEW.KPBZ.FF.W.0017.160616T2359Z-160617T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
759 PM EDT THU JUN 16 2016
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL VENANGO COUNTY IN NORTHWESTERN PENNSYLVANIA...
SOUTHWESTERN FOREST COUNTY IN NORTHWESTERN PENNSYLVANIA...
NORTHEASTERN CLARION COUNTY IN WEST CENTRAL PENNSYLVANIA...
* UNTIL 1100 PM EDT
* AT 758 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL AMOUNTS OF OVER 2.5
INCHES OF RAIN HAVE LIKELY ALREADY FALLEN. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TIONESTA...FRYBURG...LEEPER...FISHER AND COOK FOREST STATE PARK.
PLEASE REPORT FLOODING BY CALLING 4 1 2...2 6 2...1 9 8 8...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4139 7921 4122 7921 4133 7958 4138 7957
4151 7948
$$
FRIES1 follow-up statement
469
WGUS71 KPBZ 170054
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
854 PM EDT THU JUN 16 2016
PAC031-053-121-170300-
/O.CON.KPBZ.FF.W.0017.000000T0000Z-160617T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VENANGO PA-FOREST PA-CLARION PA-
854 PM EDT THU JUN 16 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
EAST CENTRAL VENANGO...SOUTHWESTERN FOREST AND NORTHEASTERN CLARION
COUNTIES...
AT 853 PM EDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN AND
FLOODING DUE TO A THUNDERSTORM OVER ROUTE 36 IN NORTHERN CLARION
COUNTY. FLASH FLOODING WILL CONTINUE. DOPPLER RADAR IS CURRENTLY
INDICATING ALMOST FOUR INCHES OF RAIN HAS ALREADY FALLEN IN THIS
AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TIONESTA...FRYBURG...LEEPER...FISHER AND COOK FOREST STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4139 7921 4122 7921 4133 7958 4138 7957
4151 7948
$$
FRIESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:36 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 16, 6:36 PM EDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
636 PM EDT THU JUN 16 2016
.SYNOPSIS...
Crossing low pressure will bring showers and thunderstorms to the
Upper Ohio Valley Region today.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
...Heavy Rain Threat Continues This Evening...
The severe thunderstorm watch has been cancelled as the main line
of convection and best shear depart to the southeast. As this
occurs, we will quickly be transitioning into a flash flood
threat environment over the next few hours. Available instability,
while unimpressive, remains sufficient to generate some convection
activity, especially with nearly moist adiabatic profiles and some
unremarkable positive area. Also, given mesoanalysis trends
suggesting the instability ridge continues to ride into western
Pennsylvania while model shear profiles weaken drastically as the
upper low transitions southeastward, it would seem the movement of
additional storm cells will become progressively slower through
the evening. Combining this with the preferred corridor for ascent
likely falling in a NW-SE oriented deformation zone that will be
dropping across the urban area this evening with skinny CAPE
remaining through the night with a near-zero shear environment
throughout the evening and into the overnight, the threat is very
real for heavy rainfall in successive rounds. When you combine
this with the fact that flash flood guidance values are only
around 0.60 inches in an hour over portions of the metro
Pittsburgh area, flash flooding is a very real threat going
forward over much of western Pennsylvania. Thus, a flash flood
watch remains in effect for most of the area from generally the
northern panhandle of WV eastward. Fries
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY/...
Building high pressure will improve conditions rapidly behind the
exiting low. Expect Friday and Saturday temperatures near the
average with more comfortable humidity levels as per lower dewpoints.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
That high is progged to maintain dry and seasonal weather into
early next week. Northeast flow in the boundary layer may
initially limit temperatures to near, or a few degrees above the
averages, but rising heights aloft are signaling a rapid
moderation with temperatures for the period expected about 5 to
10 degrees above the near 80 average.
As mid week approaches, the models indicate frontal encroachment,
with passage currently slated for Tuesday. Rain chances have been
increased, and the temperature prognosis eased for that
eventually.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Rounds of thunderstorms are expected over the next 9-12 hours as
low pressure approaches and crosses in an unstable atmosphere.
Tried to give 2 hour TEMPO windows in TAFs to time best threat,
but expect IFR or even LIFR impacts from storms are possible at
any time into this evening. Strong wind gusts are likely and will
attempt to amend with details as the threat develops. Activity
will begin to die down after 06Z, although low clouds and fog of
at least MVFR intensity are expected overnight until past sunrise
on Friday. VFR conditions are expected to be reestablished by
midday.
.OUTLOOK /FRIDAY THROUGH MONDAY/...
VFR conditions are expected through the weekend.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch through Friday morning FOR MDZ001.
OH...Flash Flood Watch through Friday morning FOR OHZ040-041-049-
050-059.
PA...Flash Flood Watch through Friday morning FOR PAZ007>009-
013>016-020>023-029-031-073>076.
WV...Flash Flood Watch through Friday morning FOR WVZ001>004-021-
509>514.
&&Hazardous weather outlook, Jun 16, 3:56 PM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 356 PM EDT THU JUN 16 2016 MDZ001-OHZ040-041-049-050-059-PAZ007-013-014-020>023-029-031-073>076- WVZ001>004-021-509>514-172000- GARRETT-CARROLL-COLUMBIANA-HARRISON-JEFFERSON-BELMONT-MERCER- LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK- BROOKE-OHIO-MARSHALL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- 356 PM EDT THU JUN 16 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039-048-057-058-068-069-WVZ012-172000- TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY-NOBLE-MONROE-WETZEL- 356 PM EDT THU JUN 16 2016 ...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ008-009-015-016-172000- VENANGO-FOREST-CLARION-JEFFERSON- 356 PM EDT THU JUN 16 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 16, 6:02 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
602 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 5 NNW WELLSVILLE 40.67N 80.69W
06/16/2016 COLUMBIANA OH 911 CALL CENTER
TREE DOWN ON OSBOURNE RD
0300 PM TSTM WND DMG SALINEVILLE 40.62N 80.83W
06/16/2016 COLUMBIANA OH 911 CALL CENTER
TREES DOWN
0315 PM TSTM WND DMG MINERVA JCT 40.72N 81.15W
06/16/2016 CARROLL OH LAW ENFORCEMENT
NUMEROUS TREES DOWN
0320 PM TSTM WND DMG STEUBENVILLE 40.37N 80.65W
06/16/2016 JEFFERSON OH 911 CALL CENTER
TREES DOWN
0320 PM TSTM WND DMG 1 NE PIERCE 40.27N 79.95W
06/16/2016 ALLEGHENY PA EMERGENCY MNGR
*** 1 INJ *** TREE DOWN ON A CAR WITH INJURY NEAR GILL
HALL RD AND SCENIC RIDGE DR
0359 PM TSTM WND DMG 1 NNE MOUNT NEBO 40.57N 80.09W
06/16/2016 ALLEGHENY PA 911 CALL CENTER
TREES AND WIRES DOWN NEAR MCALEER RD AND MCDEVITT RD...
ROAD CLOSED
0410 PM TSTM WND DMG ROBINSON TOWNSHIP 40.46N 80.13W
06/16/2016 ALLEGHENY PA TRAINED SPOTTER
TREE DOWN ON RIDGE ROAD
0415 PM FLASH FLOOD 2 NE BEECHCLIFF 40.46N 80.17W
06/16/2016 ALLEGHENY PA PUBLIC
ROADWAY FLOODING UP TO CAR AT PARK MANOR BLVD AND
SUTHERLAND DR.
0417 PM TSTM WND DMG STRIP DISTRICT 40.46N 79.98W
06/16/2016 ALLEGHENY PA 911 CALL CENTER
TREE DOWN ON WIRES ON SPRING GARDEN AVE
0420 PM FLASH FLOOD ROBINSON TOWNSHIP 40.46N 80.13W
06/16/2016 ALLEGHENY PA 911 CALL CENTER
MCMICHAEL RD AT CAMPBELLS RUN ROAD
0428 PM TSTM WND DMG MILFRED TERRACE 39.99N 80.00W
06/16/2016 WASHINGTON PA 911 CALL CENTER
MULTIPLE CALLS TO WASHINGTON CO EMA FOR WEATHER RELATED
EVENTS. TREES AND WIRES DOWN ON A TRAIN NEAR RT 88 IN
NEW BETHLEHEM
0430 PM FLASH FLOOD 1 W ALLISON PARK 40.56N 79.97W
06/16/2016 ALLEGHENY PA 911 CALL CENTER
BRIDGE UNDERWATER NEAR MT. ROYAL RD AND ELFINWILD LN
0433 PM TSTM WND DMG 1 W EAST RIVERSIDE 39.93N 79.95W
06/16/2016 GREENE PA 911 CALL CENTER
TREES DOWN ON ROAD ON JACOBS FERRY ROAD
0435 PM FLASH FLOOD AMBRIDGE 40.59N 80.23W
06/16/2016 BEAVER PA 911 CALL CENTER
ROUTE 65 CLOSED AT 4TH ST DUE TO FLASH FLOODING.
0435 PM TSTM WND DMG WAYNESBURG 39.90N 80.19W
06/16/2016 GREENE PA 911 CALL CENTER
TIN ROOF BLOWN OFF.
0440 PM FLASH FLOOD ALIQUIPPA 40.62N 80.25W
06/16/2016 BEAVER PA TRAINED SPOTTER
LAIRD RD CLOSED DUE TO CREEK RUNNING ON ROAD.
0455 PM TSTM WND DMG DUNBAR 39.98N 79.61W
06/16/2016 FAYETTE PA TRAINED SPOTTER
TREES DOWN WITH DEBRIS ON RT 119.
0500 PM TSTM WND DMG MORGANTOWN 39.64N 79.95W
06/16/2016 MONONGALIA WV TRAINED SPOTTER
SEVERAL TREES DOWN ALONG SABRATON RD.
0510 PM TSTM WND DMG MASONTOWN 39.55N 79.80W
06/16/2016 PRESTON WV 911 CALL CENTER
TREE DOWN
0515 PM TSTM WND DMG 5 S MASONTOWN 39.48N 79.80W
06/16/2016 PRESTON WV 911 CALL CENTER
TREE DOWN IN REEDSVILLE
0530 PM TSTM WND DMG TERRA ALTA 39.44N 79.54W
06/16/2016 PRESTON WV 911 CALL CENTER
TREE DOWN
&&
EVENT NUMBER PBZ1601595 PBZ1601599 PBZ1601600 PBZ1601601 PBZ1601602
PBZ1601606 PBZ1601603 PBZ1601596 PBZ1601607 PBZ1601597 PBZ1601611
PBZ1601604 PBZ1601609 PBZ1601598 PBZ1601610 PBZ1601608 PBZ1601605
PBZ1601612 PBZ1601613 PBZ1601614 PBZ1601615
XXLocal storm report, Jun 16, 6:48 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
648 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG CASSVILLE 39.66N 80.06W
06/16/2016 MONONGALIA WV EMERGENCY MNGR
TREES... POLES... AND WIRES DOWN ALONG LITTLE INDIAN
CREEK ROAD.
&&
EVENT NUMBER PBZ1601616
XXSpecial weather statement, Jun 16, 6:49 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
649 PM EDT THU JUN 16 2016
PAZ008-009-015-170015-
VENANGO-CLARION-FOREST-
649 PM EDT THU JUN 16 2016
...NEARLY STATIONARY THUNDERSTORMS WILL AFFECT EAST CENTRAL
VENANGO... SOUTHWESTERN FOREST AND NORTHERN CLARION COUNTIES...
AT 648 PM EDT...NEARLY STATIONARY THUNDERSTORMS WERE LOCATED NEAR
KNOX...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
CLARION...KNOX...SHIPPENVILLE...FRYBURG AND LEEPER.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4120 7950 4127 7960 4138 7957 4146 7950
4141 7933 4127 7928 4122 7938
TIME...MOT...LOC 2248Z 240DEG 11KT 4128 7947
24Local storm report, Jun 16, 7:07 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
707 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG PARSONS 39.09N 79.68W
06/16/2016 TUCKER WV 911 CALL CENTER
2 TREES DOWN
0615 PM TSTM WND DMG THOMAS 39.15N 79.50W
06/16/2016 TUCKER WV 911 CALL CENTER
2 TREES DOWN
&&
EVENT NUMBER PBZ1601617
EVENT NUMBER PBZ1601618
XXLocal storm report, Jun 16, 7:45 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
745 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND DMG 1 SSW MONARCH 39.96N 79.67W
06/16/2016 FAYETTE PA EMERGENCY MNGR
200 YD PATH OF TREES AND WIRES DOWN AT BETHAL BORO RD
AND AIRWAY INN RD DUNBAR TWP.
&&
EVENT NUMBER PBZ1601619
XXLocal storm report, Jun 16, 7:50 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
750 PM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG SWISSHELM PARK 40.42N 79.91W
06/16/2016 ALLEGHENY PA SOCIAL MEDIA
TREES AND BRANCHES DOWN ON BLACKHAWK RD AND WIGHTMAN RD
0446 PM FLASH FLOOD 1 SW ASPINWALL 40.49N 79.91W
06/16/2016 ALLEGHENY PA SOCIAL MEDIA
FLOOD WATERS HAVE COVERED WASHINGTON BLVD NEAR THE
HIGHLAND PARK BRIDGE
0500 PM TSTM WND DMG STAR CITY 39.66N 79.99W
06/16/2016 MONONGALIA WV TRAINED SPOTTER
TREES DOWN ON PLEASANT HILL AVE
0500 PM TSTM WND DMG STAR CITY 39.66N 79.99W
06/16/2016 MONONGALIA WV TRAINED SPOTTER
TREES DOWN ON BROADWAY AVE
&&
EVENT NUMBER PBZ1601620
EVENT NUMBER PBZ1601621
EVENT NUMBER PBZ1601622
EVENT NUMBER PBZ1601623
FRIESThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:26 PM EDT | Special Weather Statement | PBZ | Westmoreland | 34 min |
| Jun 15, 9:27 PM EDT | Special Weather Statement | PBZ | Indiana | 48 min |
| Jun 15, 9:32 PM EDT | Areal Flood Advisory | PBZ | Fayette, Greene | 3 hr |
| Jun 16, 2:36 AM EDT | Special Weather Statement | PBZ | Indiana | 84 min |
| Jun 16, 8:53 AM EDT | Special Weather Statement | PBZ | Mercer, Venango | 67 min |
| Jun 16, 9:45 AM EDT | Special Weather Statement | PBZ | Venango | 60 min |
| Jun 16, 9:56 AM EDT | Special Weather Statement | PBZ | Armstrong, Butler, Clarion | 49 min |
| Jun 16, 10:13 AM EDT | Severe Thunderstorm Warning | PBZ | Greene, Washington | 62 min |
| Jun 16, 10:24 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Forest, Jefferson, Venango | 66 min |
| Jun 16, 10:41 AM EDT | Special Weather Statement | PBZ | Indiana | 34 min |
| Jun 16, 10:56 AM EDT | Special Weather Statement | PBZ | Greene | 49 min |
| Jun 16, 11:02 AM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson | 28 min |
| Jun 16, 11:04 AM EDT | Special Weather Statement | PBZ | Westmoreland | 26 min |
| Jun 16, 11:38 AM EDT | Areal Flood Advisory | PBZ | Armstrong, Clarion, Forest, Venango | 2 hr |
| Jun 16, 11:42 AM EDT | Severe Thunderstorm Warning | PBZ | Greene | 30 min |
| Jun 16, 12:14 PM EDT | Special Weather Statement | PBZ | Allegheny | 46 min |
| Jun 16, 12:42 PM EDT | Special Weather Statement | PBZ | Beaver | 33 min |
| Jun 16, 1:02 PM EDT | Special Weather Statement | PBZ | Armstrong | 43 min |
| Jun 16, 3:07 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 38 min |
| Jun 16, 3:23 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 52 min |
| Jun 16, 3:32 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Washington, Westmoreland | 3 hr |
| Jun 16, 3:34 PM EDT | Areal Flood Advisory | PBZ | Beaver | 3 hr |
| Jun 16, 3:43 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 62 min |
| Jun 16, 3:49 PM EDT | Flash Flood Warning | PBZ | Allegheny, Westmoreland | 3 hr |
| Jun 16, 3:55 PM EDT | Flash Flood Watch | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion, Fayette and 8 more | 11 hr |
| Jun 16, 3:57 PM EDT | Flash Flood Warning | PBZ | Allegheny, Beaver, Washington | 4 hr |
| Jun 16, 4:12 PM EDT | Flash Flood Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 3 hr |
| Jun 16, 4:16 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 44 min |
| Jun 16, 4:28 PM EDT | Flash Flood Warning | PBZ | Fayette, Greene, Washington | 4 hr |
| Jun 16, 4:40 PM EDT | Flash Flood Warning | PBZ | Fayette, Westmoreland | 4 hr |
| Jun 16, 4:43 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 62 min |
| Jun 16, 4:51 PM EDT | Tornado Warning | PBZ | Fayette | 24 min |
| Jun 16, 5:09 PM EDT | Areal Flood Advisory | PBZ | Fayette | 3 hr |
| Jun 16, 5:27 PM EDT | Areal Flood Advisory | PBZ | Westmoreland | 2 hr |
| Jun 16, 6:15 PM EDT | Flash Flood Warning | PBZ | Clarion, Venango | 6 hr |
| Jun 16, 6:49 PM EDT | Special Weather Statement | PBZ | Clarion | 86 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.